# SDR DALA2021111006932

- Difficulty date: November 7, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP, SECTION 4, AS FOLLOW: HOLE #11 CORROSION ON FITTING AND SKIN, BTW 10 OCLOCK POSITION AND SCRATCHES ON SKIN BTW 7 TO 8 OCLOCK POSITION, HOLE #12 CORROSION ON FITTING AND SKIN, BTW 12 AND 2 OCLOCK POSITION, HOLE #13 CORROSION ON SKIN BTW 5 TO 9 OCLOCK POSITION AND SCRATCHES ON FITTING AND SKIN BTW 11 TO 12 OCLOCK POSITION, HOLE #14 CORROSION ON SKIN BTW 12 TO 4 OCLOCK POSITION, HOLE #15 CORROSION ON FITTING BTW 12 TO 1 OCLOCK POSITION AND SCRATCH ON FITTING AND SKIN BTW 4 OCLOCK POSITION, HOLE #16 CORROSION ON SKIN BTW 1 TO 2 OCLOCK POSITION AND SCRATCH ON FITTING AND SKIN BTW 8 OCLOCK POSITION, HOLE #17 CORROSION ON SKIN BTW 11 TO 2 OCLOCK POSITION AND SCRATCHES ON FITTING BTW 6 TO 8 OCLOCK POSITION, HOLE #18 SCRATCHES ON FITTING AND SKIN, BTW 12,2,4,7 AND 9 OCLOCK POSITION, IN REF CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00362 HOLES ON UPPER SKIN AND DRAG FITTINGS WERE REPAIRED PE(R ER/A NO. 595234-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR; ETI-57-21-524 REV.6 AND WITH NRC 00351. (2009480)
